# SDR 9613652703

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Sounded
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, TAKEOFF WARNING HORN SOUNDED.  ABORTED TAKEOFF WITHOUT INCIDENT AND PERFORMED TAKEOFF WARNING CHECK.  ADJUSTED SWITCHES S196 AND S294, OPERATIONAL CHECK OF SYSTEM OK.
